# SDR UIEA200400179

- Difficulty date: October 1, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N808MC
- Make and model: Boeing 747 212B
- Aircraft serial: 21048
- Engine: Ge CF650E2
- System (JASC): 3410 · Flight Environment Data
- Part: Inu
- Part number: 46300181300413
- Part serial: 1387
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, NR 1 INS WARNING LIGHT CAME ON.  ON CLIMB OUT NR 1 INS WARNING LIGHT CAME ON.  NR 1 ADI AND HEADING FAILED.  SELECTED NR 3 ATTITUDE AND COMPASS.  APPROX 3 MINUTES LATER NR 3 INS WARNING LIGHT CAME ON.  BOTH SCREENS WENT BLANK AND SHUT DOWN.  REMOVED AND REPLACED NR 1 AND NR 3 INS NAVIGATION UNIT IAW MM 34-41-03/ 401 AND 501.  OPS CHECK OK.
